# SDR CA080325011

- Difficulty date: March 25, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Rotor
- Part number: ALV9510R
- Condition: Mismanufactured
- Location: Alternator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN INSTALLING DRIVE HUB, THE CUSTOMER NOTICED COTTER PIN COULD NOT BE INSERTED WITH NUT TORQUED AND NUT ALIGNED WITH COTTER PIN HOLE LOCATION. WHEN INSPECTED IN-HOUSE THE COTTER PIN HOLES WERE FOUND DRILLED TOO FAR DOWN THE SHAFT. ALSO THE O-RING BETWEEN THE SPACER AND WASHER UNDER THE DRIVE HUB WAS FOUND TO BE TOO BIG TO ALLOW THE WASHER TO SEAT AGAINST THE SPACER.  HAS INFORMED US THAT THEY HAD SOME ROTORS LEAVE THEIR FACILITY WITH THIS ISSUE AND THE ALTERNATOR WAS RETURNED TO THEM FOR WARRANTY PURPOSES. (TC NR 20080325011)
